Skip to Content

Join the 'Down Syndrome' group to help and get support from people like you.

Down Syndrome Questions (Page 2)

Related terms: Trisomy 21

 Clear

We found 88 questions associated with the 'Down Syndrome' topic.

Why do I get sick from laying down?

Posted 24 Apr 2016 by Ailurus 2 answers

Mind you, this doesn't happen after I sleep or anything. Wether I'm sitting or laying, reading or on my computer, after about two hours I begging to get a wicked headache and very nauseous. I also often develop a fever. I'm female, 14 and this has been happening for a few years now

I've been recently diagnosed with CML. Began Sprycel this weekend. Two doses 100 mg. nausea and?

Posted 11 Apr 2016 by Cfree49 0 answers

... headache was debilitating. Could not keep even ginger ale down. Dr suggested stopping and adjusting dosage. Any advice on controlling nausea? Thanks

Monistat-1 - I inserted the Monistat 7 and quickly went to lay down. 30 mins went by and everything?

Posted 11 Aug 2014 by Mjt3 1 answer

... was fine. But 40 minutes into just laying there the cream just gushed out of my vagina. What to do I do?! Do I remove the amount of cream that gushed out? Do I have to apply more cream for it to work on the first night I'm trying this product?

Had an reaction and my face swelled up to the size of a football?

Posted 21 Apr 2016 by sonyakatie1995 0 answers

this happened 4 weeks ago and it has gone down a lot but still very swollen and quite painful - went to the doctors and he said yes it was a reaction and it should go down, it still hasn't how can i get it to go down going to a wedding next weekend and i look like a budda!!

Better results with Terazosin or Tamsulosin ?

Posted 25 Jan 2016 by kevboy60 0 answers

I've been on Terazosin and worked good for me . Dr switched me to Tamsulosin jcl , and immediatly got a UTI , and comfort level has gone down, any similar experiences ?

Bi Polar for 10 years. Cut back on drinking 8 months ago. Feeling increase in mania n anxiety?

Posted 22 Mar 2016 by RainBalt 1 answer

Diagnosed with bi polar 2 in my early twenties. Had come to a balance with 900 lithium and 5 to 10 mg lexapro(Still some episodes but always long hypo manic ups and flat but manageable downs). But was also a heavy drinker, usually 2 to 3 times a week since late teens. Moved home with my parents ...

My left knee sometimes hurts when I use it. What might be causeing it?

Posted 25 Mar 2016 by Unit 0 answers

My left knee sometimes hurts when I stand up, however, it doesn't always. It may also hurt when I'm walking, setting myself down in a chair (but not while actually sitting), or kneeling down. It tends to do so in episodes. So I will go a long time without doing it, but when I do feel it, ...

Can you drink beer or wine while taking HYDROCHLOROTHAZIDE 25MG TAB?

Posted 1 Aug 2015 by Thomasudo 1 answer

I take a half a pill daily and my swelling of my ankle has gone down?

Oxygen therapy when lying down?

Posted 24 Feb 2016 by eascusa 1 answer

..Does anyone here need oxygen every time they lay down. I go down into the 60's at times when I am in bed trying to fall asleep. It goes down immediately if I just lay down.So I was put on oxygen. But they never gave me an explanation to why this is happening. They said they don't know. ...

Did Tri-sprintec change its packaging? If so I think mine is printed upside down. The pharmacy said?

Posted 22 Feb 2016 by worried4life 0 answers

... its the same thing but it doesn't look right.The opening label says "Norgestim-Eth Estrad triphasic Estra". The most concerning part of this to me is that it starts me on week 1 with the white pills. Even though my previous packs have been all started on colored pills and I just ...

Citalopram - Been at 20 mg of Celexa for around 21 days?

Posted 9 Jan 2016 by Platrem 2 answers

Everything was fine. Mood was up and I was sleeping fairly well. However the last 4 days my mood has gone down & I am having trouble sleeping. Is the a normal serback and will things return to what they were for those 20 days?

Celexa - panicking after taking Citiopram 20ml per day?

Posted 21 Dec 2015 by foxfighter2 4 answers

Hi, I've recently been put on 20ml of citalpram. Normally I would never take AD but felt it was the only option after a long time of feeling really down. I really want to give them a go in the hope I feel better. I've had a few side effects like nausea and jaw clenching and fuzzy head but ...

Is quetiapine turning me into suicidal crying depressed wreck?

Posted 18 Nov 2015 by Taximan42 4 answers

i have beeen on 40mg of prozac for 12 years over that time i have had ups n downs depressed and elated, iv been a bit more depressed since july august this year, i upped the prozac to 60mg and see a psychiatrist who prescribed me quetiapine 50mg twice a day upto 100mg twice a day, i took 50mg forst ...

Took plan B 2 weeks ago, spotting for a week and extremely fatigue. is this normal?

Posted 13 Dec 2015 by apco227 1 answer

I am on Tri-sprintec. Ive never missed a pill. Me and Boyfriend messed around in shower (not having intercourse) but a small amount of his sperm did get on my stomach and ran down, i immediately washed, not knowing if it got to vaginal opening. But an hour to hour and a half after the incident, i ...

Spironolactone - after discontinuing spironolact, will the breast swelling go down?

Posted 11 Nov 2015 by wagnersr01 1 answer

I have used spironolact for about a month and half and my nipples started to hurt. I have been taking it for cirrosis of the liver.

Page 1 2 3 4 5 6 Next

Ask a Question

Further Information

Related Condition Support Groups

Trisomy 18

Search this Group